Journal of Mathematical Sciences

, Volume 134, Issue 4, pp 2288–2291

The Converse Fatou Theorem for Smooth Measures

Authors

  • E. S. Dubtsov
    • St.Petersburg State University
Article

DOI: 10.1007/s10958-006-0103-0

Cite this article as:
Dubtsov, E.S. J Math Sci (2006) 134: 2288. doi:10.1007/s10958-006-0103-0
  • 19 Views

Abstract

We prove the converse of the Fatou theorem for small Zygmund measures defined on the Euclidean space. Bibliography: 5 titles.

Copyright information

© Springer Science+Business Media, Inc. 2006